# SDR AALA201806119056

- Difficulty date: June 8, 2018
- Submitted: June 12, 2018
- Operation: Air carrier
- Aircraft: N124US
- Make and model: Airbus A320-214
- Aircraft serial: 1314
- Aircraft time: 52,658 hours, 25,074 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240004
- Part serial: 2552
- Condition: Damaged
- Location: Pax Door
- Part time: 45,912 hours, 29,313 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. DURING OPERATIONAL TEST OF PASSENGER CREW DOOR 841 HARD IMPACT BETWEEN THE BUFFER DOOR AND FUSELAGE AT FORWARD GALLEY AREA. REPLACED DOOR DAMPER/CYLINDER ON PASSENGER CREW DOOR 841 PER AMM 52-11-14-400-001-B AND AMM 52-11-14-000-001-B AND SEALING TEST IS OK.
